# SDR HEED95362

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Air Valve Assy
- Part number: 222325017101
- Condition: Broken
- Location: Lt Aft Door
- Part time: 1,301 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT DOOR AIR VALVE BROKEN.  REPLACE UNIT
